Alert archive / Florida / Flash Flood Warnings in 2025

Flash Flood Warning 2, NWS Miami, FL

March 30, 2025Broward County, Miami-Dade County, Florida

NWS Miami, FL issued this flash flood warning at Mar 30, 2025, 4:03 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 102 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2025, 4:03 PM EDT (20:03 UTC)
Expired
Mar 30, 2025, 5:45 PM EDT
In force
102 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Flood severity
None

Counties Broward County, FL, Miami-Dade County, FL

The radar

The Miami radar (KAMX), 50 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.1 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2025-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1040 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2025-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1040 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
604 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

561 
WGUS52 KMFL 302003
FFWMFL
FLC011-086-302200-
/O.NEW.KMFL.FF.W.0002.250330T2003Z-250330T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
403 PM EDT Sun Mar 30 2025

The National Weather Service in Miami has issued a

* Flash Flood Warning for...
  Southern Broward County in southeastern Florida...
  Northern Miami-Dade County in southeastern Florida...

* Until 600 PM EDT.

* At 403 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Additional rainfall amounts up to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Pembroke Pines, Hollywood, Miramar, Davie, Hallandale, Miami 
  Gardens, North Miami, North Miami Beach, Aventura, Dania Beach, 
  West Park, Ojus, Oak Point, Estates Of Fort Lauderdale, Chambers 
  Estates, Ravenswood Estates, Hard Rock Stadium, Miramar Parkway 
  And University Drive, Golden Glades and Pembroke Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 2606 8010 2598 8011 2591 8016 2595 8026
      2606 8025

FLASH FLOOD...RADAR INDICATED

$$

RAG
2 follow-up statements
173 
WGUS72 KMFL 302032
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
432 PM EDT Sun Mar 30 2025

FLC011-086-302200-
/O.CON.KMFL.FF.W.0002.000000T0000Z-250330T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Broward FL-Miami-Dade FL-
432 PM EDT Sun Mar 30 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING 
FOR SOUTHERN BROWARD AND NORTHERN MIAMI-DADE COUNTIES...

At 432 PM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 3 and 4 inches of rain have 
fallen. Additional rainfall amounts up to 1 inch are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Pembroke Pines, Hollywood, Miramar, Davie, Hallandale, Miami 
  Gardens, North Miami, North Miami Beach, Aventura, Dania Beach, 
  West Park, Ojus, Oak Point, Estates Of Fort Lauderdale, Chambers 
  Estates, Ravenswood Estates, Hard Rock Stadium, Miramar Parkway 
  And University Drive, Golden Glades and Pembroke Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 2606 8010 2598 8011 2591 8016 2595 8026
      2606 8025

FLASH FLOOD...RADAR INDICATED

$$

RAG
365 
WGUS72 KMFL 302145
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
545 PM EDT Sun Mar 30 2025

FLC011-086-302155-
/O.CAN.KMFL.FF.W.0002.000000T0000Z-250330T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Broward FL-Miami-Dade FL-
545 PM EDT Sun Mar 30 2025

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHERN BROWARD AND 
NORTHERN MIAMI-DADE COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 2606 8010 2598 8011 2591 8016 2595 8026
      2606 8025

$$

RAG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Mar 30, 12:04 PM EDT, 3 hours 59 minutes earlier.

Area forecast discussion, Mar 30, 12:04 PM EDT, 3 hours 59 minutes before
Area Forecast Discussion
National Weather Service Miami FL
1204 PM EDT Sun Mar 30 2025

...New SHORT TERM, AVIATION, MARINE, BEACHES...

.SHORT TERM...
(Rest of today through Monday)
Issued at 1201 PM EDT Sun Mar 30 2025

16z RTMA mesoanalysis and ACARS data indicate that parameters are
becoming more favorable for convective initiation of a few strong to
marginally severe thunderstorms in the next couple of hours as a one-
two combo of surface heating derived instability and a weak short-
wave moving overhead aloft provide the necessary boost. A subsidence
inversion present on earlier soundings (ACARS and the 12z MFL upper
air balloon launch) continues to erode with a continued mixing out
of drier air within the 850mb to 925mb layer. Widespread shallow
fields of cumulus (and shallow shower activity) are present
across the region advecting briskly along in the background
southeasterly flow. Once the capping mechanism fully erodes over
the next several hours, the blossoming of convection will occur
overland. The weak shortwave feature while relatively weak in
nature, will act to bring a pool of colder air aloft, steepen mid-
level lapse rates, and aid convergence at the surface today by
enhancing divergence aloft. Given the onshore flow component along
the east and Gulf coast, convergence (and storm foci) will be
maximized along the "spine" of South Florida over the next several
hours as complex boundary collisions and interactions occur with
outflow boundaries and sea/lake breezes. The best dynamics will
support the greatest potential of the most intense storms along a
corridor from Alligator Alley northwards up to Clewiston and the
Lake Okeechobee communities.

Some parameters to note for this afternoon include modeled SBCAPE
values of 1500-2500 J/Kg, DCAPE of 1000-1100 J/Kg, mid level lapse
rates of 6.0 to 6.5 C/Km, and a freezing level around 14,000 feet
with 500mb temperatures in the -10 to -11 C range across the
northern half of the region. While shear will remain negligible, the
combination of instability increasing, the shortwave aloft, and
boundary collisions will be conducive enough to get the development
of more robust cores going. Cold air aloft will aide in the
development of taller cores which will support an initial threat of
hail (small to sub- severe). The plethora of dry air in the mid-
levels will then support the threat of strong downbursts as the
taller cores collapse and air rushes down to the surface in the form
of strong to marginally severe wind gusts. While the bulk of the
activity (and marginal severe weather threat) will focus along the
spine of South Florida and Lake Okeechobee this afternoon, some
models still depict a slow drift of convection and outflow
boundaries back towards the east coast later in the afternoon into
the evening hours. Accordingly, the Storm Prediction Center has
expanded the marginal risk southeastward into metro Broward and
Miami-Dade counties. Much uncertainty remains regarding this
solution as the mesoscale models have been very inconsistent within
the last 24 hours. The best dynamics would support the greatest
threat along the east coast in Palm Beach County as that is the
location closest to the axis of the departing shortwave.

Outside of looking at the forecast through a severe weather lens,
there is also some noteworthy items on the hydrological side of the
forecast. HREF's LPMM guidance indicates the potential of isolated
rainfall totals of 2-4" where thunderstorms do materialize. Although
the greatest signal for heavy rainfall appears to be across inland
areas today, if heavy rain does materialize over an urban area,
localized flooding could become an issue. The Weather Prediction
Center has placed most of South Florida in a marginal risk of
excessive rainfall today. Low level cloud cover and convection will
keep temperatures mainly seasonable around South Florida with highs
in the low to mid 80s across the region.

Shower activity will linger tonight as the influence of the
shortwave remains across the region with many of the mesoscale
models depict convective initiation and sustained activity over the
Gulfstream in our nearshore Atlantic waters. Winds will become light
and variable overnight but veer to a southerly direction on Monday
morning as a weak cold front stalls out well to the north of the
region. Winds will veer to a light south-southwesterly direction
during the afternoon hours resulting in a pinned Atlantic sea-breeze
along the east coast metro areas. The lack of cloud cover will
result in efficient diurnal heating with afternoon temperatures in
the middle to upper 80s across the region.

While convective coverage appears to be forecast to be far more
limited tomorrow afternoon with the short-wave being a long
forgotten afterthought, a threat still does exist along the east
coast sea-breeze (mainly across Palm Beach and Broward counties)
during the late afternoon hours for an isolated strong to
marginally severe storm. Residual dry air will support the
potential of an isolated strong to marginally severe wind gust in
addition to a very low (<2%) but non- zero tornado threat.
Additional mesoscale model runs will provide better clarity on
this threat as we get closer in time.

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 223 AM EDT Sun Mar 30 2025

Heading into Tuesday, a transitioning weather pattern will start
to take place as mid level ridging starts to build over the
region. At the surface, strong high pressure will start to build
down from the north as what is left of that lingering frontal
boundary gradually washes out and begins to lift back northward
further away from South Florida. This will allow for rather light
winds to give way to the sea breezes during the afternoon. With
just enough lower level moisture in place, an isolated shower or
two cannot be ruled out, however, any development will be low
topped and short lived with drier air continuing to push into the
mid levels. High temperatures on Tuesday will generally range from
the lower to mid 80s across the east coast metro areas to around
90 across interior portions of Southwest Florida.

For the rest of the week, the main story will be the strengthening
mid level ridge building into the region along with surface high
pressure in the western Atlantic shifting back towards the
Southeast and the Florida Peninsula by the end of the week. These
two features will be supportive of mainly dry conditions and above
normal temperatures due to plenty of subsidence in place. High
temperatures during this time frame will rise into the lower to
mid 80s across the east coast metro areas and possibly into the
lower 90s across interior portions of Southwest Florida.

&&

.AVIATION...
(18Z TAFS)
Issued at 1201 PM EDT Sun Mar 30 2025

Continued SHRA along the east coast of South Florida may bring brief
bouts of sub-VFR cigs/vis before activity focuses inland early this
afternoon. Sct SHRA/TSRA will develop inland away from east & west
coast terminals before potentially drifting back towards the east
coast late in the afternoon into the evening hours. TEMPOs and
amendments may be needed accordingly. Winds will be southeasterly
today with the exception of a gulf breeze at KAPF between 18-20z.
L/V winds at all terminals overnight with inland patchy fog
possible.

&&

.MARINE...
Issued at 1201 PM EDT Sun Mar 30 2025

Fresh easterly breeze remains in place over the Atlantic waters
today, with a moderate breeze over the Gulf waters. Conditions
gradually improve throughout the day with hazardous winds and seas
in the Atlantic ending late tonight, but remaining cautionary
through Sunday. Calmer conditions and then expected for early next
week. Scattered thunderstorms are possible across all local waters
today and Sunday which may result in locally higher winds and seas.

&&

.BEACHES...
Issued at 1201 PM EDT Sun Mar 30 2025

Moderate easterly flow and lingering swell will result in a high
risk of rip currents for the Atlantic beaches today. The risk will
remain elevated into Monday before conditions improve for Tuesday as
S/SE winds weaken.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            73  84  71  84 /  40  30  20  10
West Kendall     70  87  69  88 /  30  20  10  10
Opa-Locka        71  87  71  85 /  40  30  20  10
Homestead        71  85  71  86 /  30  20  10  10
Fort Lauderdale  71  83  71  83 /  40  40  20  10
N Ft Lauderdale  71  84  71  84 /  40  40  20  10
Pembroke Pines   72  88  72  85 /  40  30  20  10
West Palm Beach  69  84  69  85 /  50  40  30  20
Boca Raton       70  85  70  86 /  40  40  20  10
Naples           69  84  69  85 /  10  10  10  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 8 PM EDT this evening for FLZ168-172-
     173.

AM...None.
GM...None.
&&

SHORT TERM...Hadi
LONG TERM....CWC
AVIATION...Hadi
Hazardous weather outlook, Mar 30, 10:44 AM EDT, 5 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
1044 AM EDT Sun Mar 30 2025

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
311445-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1044 AM EDT Sun Mar 30 2025

...Isolated Strong to Severe Thunderstorms Possible Today...
...Patchy Fog Possible Across Inland Areas Tonight...
...High Risk of Rip Currents Atlantic Coast Beaches...

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
America.

.DAY ONE...Today and tonight.

Thunderstorms: Scattered thunderstorms will develop this afternoon
into this evening. Some of these storms could become strong to
marginally severe containing strong gusty winds up to 60 mph, small
hail, and heavy downpours.

Flooding: Multiple rounds of heavy downpours could lead to the
potential for localized flooding this afternoon into this evening.

Visibility: Patchy fog is possible late tonight into Monday morning
across inland areas.

Rip Currents: A high risk of rip currents remains in place for the
Atlantic Coast beaches.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

An elevated risk of rip currents may persist across the Atlantic
Coast beaches on Monday. This risk may increase across the Atlantic
Coast beaches towards the middle of the week as onshore flow
increase once again.

Isolated to scattered thunderstorms may linger across the region on
Monday with the strongest storms possibly containing heavy downpours
and gusty winds.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami.

In the hours before

Special weather statement, Mar 30, 2:00 PM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Miami FL
200 PM EDT Sun Mar 30 2025

FLZ067-068-071-072-301845-
Inland Broward County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
200 PM EDT Sun Mar 30 2025

...A strong thunderstorm will impact portions of north central
Broward and southeastern Palm Beach Counties through 245 PM EDT...

At 159 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Loxahatchee NWR, or 12 miles west of
Delray Beach, moving north at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Loxahatchee NWR, Mission Bay, Aberdeen, Parkland, Aberdeen Golf
Course, South County Regional Park, Whisper Walk, Florida Gardens,
Boca Raton Equestrian, Hamptons At Boca Raton, Greenacres, Hillsboro
Pines, Sandalfoot Cove, Wellington, and Coconut Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2631 8020 2631 8040 2663 8044 2663 8014
TIME...MOT...LOC 1759Z 181DEG 21KT 2645 8029

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Molleda
Special weather statement, Mar 30, 2:03 PM EDT, 2 hours before
Special Weather Statement
National Weather Service Miami FL
203 PM EDT Sun Mar 30 2025

FLZ067-068-168-301830-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
203 PM EDT Sun Mar 30 2025

...A strong thunderstorm will impact portions of northeastern Palm
Beach County through 230 PM EDT...

At 203 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over The
Acreage, or 8 miles southwest of Palm Beach Gardens, moving north at
10 mph.

HAZARD...Funnel clouds and wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Palm Beach Gardens, Philo Farms, Limestone Creek, North County
Airport, Caloosa, Loxahatchee Groves, Lion Country Safari Park,
Jupiter Farms, The Acreage, Royal Palm Beach, Golden Lakes, Jupiter,
and West Palm Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

&&

LAT...LON 2669 8018 2669 8038 2696 8041 2696 8014
      2697 8014 2697 8013
TIME...MOT...LOC 1803Z 193DEG 11KT 2678 8028

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Molleda
Special weather statement, Mar 30, 2:23 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Miami FL
223 PM EDT Sun Mar 30 2025

FLZ067-068-168-301915-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
223 PM EDT Sun Mar 30 2025

...A strong thunderstorm will impact portions of eastern Palm Beach
County through 315 PM EDT...

At 223 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Loxahatchee NWR, or near Wellington,
moving north at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Loxahatchee NWR, Lakeside Green, Lake Park, Palm Beach Gardens,
Aberdeen, Greenacres, Plantation Mobile Home Park, Golden Lakes,
Aberdeen Golf Course, North County Airport, Mangonia Park,
Loxahatchee Groves, Lion Country Safari Park, Gun Club Estates, North
Palm Beach, Wellington, Riviera Beach, Fau North Campus, Schall
Circle, and Royal Palm Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2683 8004 2684 8005 2684 8006 2683 8005
      2683 8006 2681 8005 2645 8020 2649 8040
      2693 8033 2686 8005
TIME...MOT...LOC 1823Z 193DEG 21KT 2655 8028

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Molleda
Special weather statement, Mar 30, 2:59 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Miami FL
259 PM EDT Sun Mar 30 2025

FLZ071-072-074-172-173-301945-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-
Coastal Miami Dade County FL-
259 PM EDT Sun Mar 30 2025

...A strong thunderstorm will impact portions of northern Miami-Dade
and Broward Counties through 345 PM EDT...

At 259 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over Cooper
City, or near Pembroke Pines, moving northeast at 15 mph.

HAZARD...Funnel clouds, wind gusts of 45 to 50 mph, and pea size
         hail.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Hallandale, Broadview-Pompano Park, Lazy Lake, Markham Park, El
Portal, North Andrews Gardens, Estates Of Fort Lauderdale, Fort
Lauderdale - Hollywood International Airport, Miramar Parkway And
University Drive, Pine Island Ridge, Village Park, Pembroke Park,
Broadview Park, Plantation, North Miami, North Miami Beach, Miami
Gardens, West Little River, Twin Lakes, and Golden Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Persons participating in outdoor activities should seek sturdy
shelter until this storm passes. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.

&&

LAT...LON 2626 8008 2611 8010 2610 8010 2611 8012
      2610 8011 2608 8011 2594 8012 2583 8021
      2603 8042 2633 8026 2633 8021
TIME...MOT...LOC 1859Z 224DEG 12KT 2603 8029

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

RAG
Special weather statement, Mar 30, 3:10 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Miami FL
310 PM EDT Sun Mar 30 2025

FLZ067-068-168-301930-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
310 PM EDT Sun Mar 30 2025

...A strong thunderstorm will impact portions of northeastern Palm
Beach County through 330 PM EDT...

At 310 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Palm Beach Gardens, moving northeast at 20
mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fau North Campus, Palm Beach Gardens, Philo Farms, Juno Beach,
Limestone Creek, North County Airport, Caloosa, Juno Ridge, Jupiter,
Jupiter Farms, Tequesta, North Palm Beach, and Lake Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2683 8005 2684 8006 2682 8006 2679 8009
      2686 8027 2696 8024 2696 8014 2697 8014
      2696 8012 2697 8012 2697 8009 2695 8007
      2695 8008 2694 8007 2687 8005 2684 8004
TIME...MOT...LOC 1910Z 209DEG 17KT 2687 8017

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Molleda
Special weather statement, Mar 30, 3:12 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Miami FL
312 PM EDT Sun Mar 30 2025

FLZ070-073-075-302000-
Inland Collier County FL-Mainland Monroe FL-Inland Miami-
Dade County FL-
312 PM EDT Sun Mar 30 2025

...A strong thunderstorm will impact portions of southeastern
Collier, northern Mainland Monroe and western Miami-Dade Counties
through 400 PM EDT...

At 311 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over
Fortymile Bend, or 25 miles northwest of The Redland, moving north at
5 mph.

HAZARD...Funnel clouds and wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Dade-Collier Training Airport and Fortymile Bend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Persons participating in outdoor activities should seek sturdy
shelter until this storm passes. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.

&&

LAT...LON 2568 8073 2574 8093 2598 8089 2589 8061
TIME...MOT...LOC 1911Z 199DEG 5KT 2579 8081

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

RAG

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 1:10 PM EDTSpecial Weather StatementMFLBroward35 min
Mar 30, 1:15 PM EDTSpecial Marine WarningMFL60 min
Mar 30, 1:30 PM EDTSpecial Weather StatementMFLBroward30 min
Mar 30, 2:00 PM EDTSpecial Weather StatementMFLPalm Beach45 min
Mar 30, 2:03 PM EDTSpecial Weather StatementMFLPalm Beach27 min
Mar 30, 2:23 PM EDTAreal Flood AdvisoryMFLBroward3 hr
Mar 30, 2:23 PM EDTSpecial Weather StatementMFLPalm Beach52 min
Mar 30, 2:59 PM EDTSpecial Weather StatementMFLBroward46 min
Mar 30, 3:10 PM EDTSpecial Weather StatementMFLMartin20 min
Mar 30, 3:12 PM EDTSpecial Weather StatementMFLMiami-Dade48 min
Mar 30, 3:25 PM EDTSpecial Marine WarningMFL35 min
Mar 30, 3:26 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade2 hr
Mar 30, 3:53 PM EDTTornado WarningMFLMiami-Dade37 min
Mar 30, 3:57 PM EDTFlash Flood WarningMFLMiami-Dade4 hr
Mar 30, 4:31 PM EDTSpecial Weather StatementMFLMiami-Dade44 min
Mar 30, 4:49 PM EDTSpecial Marine WarningMFL56 min
Mar 30, 4:56 PM EDTSpecial Weather StatementMFLGlades49 min
Mar 30, 5:01 PM EDTSpecial Weather StatementMFLHendry29 min
Mar 30, 5:16 PM EDTSpecial Weather StatementMFLMiami-Dade44 min
Mar 30, 5:18 PM EDTSpecial Weather StatementMFLMiami-Dade42 min
Mar 30, 5:36 PM EDTSpecial Weather StatementMFLHendry39 min
Mar 30, 5:53 PM EDTSpecial Marine WarningMFL52 min
Mar 30, 5:57 PM EDTAreal Flood AdvisoryMFLMiami-Dade18 min
Mar 30, 6:01 PM EDTSpecial Weather StatementMFLMiami-Dade44 min
Mar 30, 6:15 PM EDTFlash Flood WarningMFLMiami-Dade105 min
Mar 30, 6:22 PM EDTSpecial Weather StatementMFLGlades38 min
Mar 30, 6:30 PM EDTSpecial Weather StatementMFLMiami-Dade45 min
Mar 30, 6:35 PM EDTSevere Thunderstorm WarningMFLGlades25 min
Mar 30, 6:43 PM EDTAreal Flood AdvisoryMFLMiami-Dade2 hr
Mar 30, 6:52 PM EDTSpecial Marine WarningMFL23 min

Nearby

Flash Flood Warnings in Florida, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.